MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 2.8C 9.8T 1050L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Model Number EG-2990K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Air/water nozzle missing.
 
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the air nozzle missing.Based on the result, we concluded that it was caused due to the physical damage applied on the air nozzle.In addition, our technician confirmed that the water nozzle missing; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.As a result of confirming the detail as gfe, we got a ""no"" answer to the question of whether the nozzle was fallen into the human body or not.Therefore, based on the technical report""hr-rpt-0585(nozzle)"" and/or the risk analysis results, it was evaluated not to submit mdr.
 
Additional Manufacturer Narrative
Correction information.B4: date of this report.G6: follow up #1.H2:if follow-up, what type? there were typos in some of the investigation results, which have been corrected.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the air nozzle missing.Based on the result, we concluded that it was caused due to the physical damage applied on the air nozzle.In addition, our technician confirmed that the water nozzle missing; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.In terms of the nozzle missing, the possibility of dropping into human body could not be denied.Therefore, based on the technical report ""hr-rpt-0585(nozzle)"" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315800
MDR Report Key18490563
Report Number9610877-2024-50105
Device Sequence Number20579414
Product Code FDS
UDI-Device Identifier04961333129508
UDI-Public04961333129508
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-2990K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown